Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 4, Pages 908–921 (Mi zvmmf6962)  

Application of optimal control theory to a scheduling theory problem using penalty functions

P. A. Nepomyashchii

Paris

Full text: PDF file (1157 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:4, 127–145

Bibliographic databases:

UDC: 519.95
MSC: 90B35
Received: 21.01.1970

Citation: P. A. Nepomyashchii, “Application of optimal control theory to a scheduling theory problem using penalty functions”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970), 908–921; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 127–145

Citation in format AMSBIB
\Bibitem{Nep70}
\by P.~A.~Nepomyashchii
\paper Application of optimal control theory to a scheduling theory problem using penalty functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 4
\pages 908--921
\mathnet{http://mi.mathnet.ru/zvmmf6962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0280181}
\zmath{https://zbmath.org/?q=an:0247.90031}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 4
\pages 127--145
\crossref{https://doi.org/10.1016/0041-5553(70)90010-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6962
  • http://mi.mathnet.ru/eng/zvmmf/v10/i4/p908

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:177
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021